We study the Hilbert function and the graded Betti numbers for "generic" linear quotients of Artinian standard graded algebras, especially in the case of Weak Lefschetz algebras. Moreover, we investigate a particular property of Weak Lefschetz algebras, the Betti Weak Lefschetz Property, which makes possible to completely determine the graded Betti numbers of a generic linear quotient of such algebras.

Linear quotients of Artinian Weak Lefschetz algebras / Favacchio, G.; Ragusa, A.; Zappala, G.. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - STAMPA. - 217:10(2013), pp. 1955-1966. [10.1016/j.jpaa.2013.01.009]

Linear quotients of Artinian Weak Lefschetz algebras

Favacchio G.;
2013

Abstract

We study the Hilbert function and the graded Betti numbers for "generic" linear quotients of Artinian standard graded algebras, especially in the case of Weak Lefschetz algebras. Moreover, we investigate a particular property of Weak Lefschetz algebras, the Betti Weak Lefschetz Property, which makes possible to completely determine the graded Betti numbers of a generic linear quotient of such algebras.
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0022404913000182-main.pdf

non disponibili

Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 417.4 kB
Formato Adobe PDF
417.4 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2859446